# SDR UIEA2019101655719

- Difficulty date: October 14, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 89,829 hours, 23,113 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN ALT 1 STATUS MESSAGE.( PERFORMED BITE CHECK ON CABIN PRESS CONTROLLER NR 1, NO FAULTS FOUND. RESET CONTROLLER, NO MSG AT THIS TIME. CABIN PRESS CTRL OPS CHECK GOOD IAW B767 AMM 21-31-00. )
